advertisement
Question
Posted by: N@S | 2004/02/11

Hungry all the time

The past two months, I have been under alot of stress and because of it, I have lost 10kg. I would go on for days without eating. And I was also taking Prozac, which contributed to me having a loss of appetite. But now I am off the medication and I just seem to be hungry all of the time. I can eat a full meal and then be hungry straight afterwards. Is it like this beacsue I have lost alot of weight or is there something wrong?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

N@S, it is difficult to say whether there is something wrong without being able to examine you first. I doubt that it is something serious, but it might be due to a thyroid problem or sugar problem, so the best would be to see your doctor just to make sure. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement